# SDR QXEA2021080900393

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,014 hours, 17,298 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 8209083
- Part serial: 1423
- Condition: Inoperative
- Location: Bleed System
- Part time: 9,965 hours, 10,596 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL ADVANCED POWER LEVER JUST FORWARD OF FLIGHT IDLE AND GOT A #1 BLEED HOT CAUTION. HAD NOT SET TAKE-OFF POWER. ABORTED TAKE-OFF AND RETURNED TO GATE AT DIRECTION OF M/C. RAN ETA CHECKLIST AND BLEED HOT CAUTION EXTINGUISHED. REMOVED FROM SERVICE. INTERROGATED CDS & FOUND 4001 ECU DIG CH1 IN PRESENT FAULTS AND 7002 L. WING LEAK IN FLT HISTORY. C/W Q400 FIM TASK 36-10-00-810-853. INSPECTED L. DUCT TEMP SW  & FOUND TO HAVE HIGH RESISTANCE BETWEEN PINS B AND C. R&RD L. DUCT TEMP SWITCH IAW Q400 AMM 36-11-21-000/400-801. ALL FAULTS CLEARED & OPS CKS GOOD IAW Q400 AMM TASK 36-11-00-710-802. AIRCRAFT RETURNED TO SERVICE.
